# SDR FF62004F00000

- Difficulty date: May 5, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N111AK
- Make and model: Snias AS350BA
- Aircraft serial: 3092
- Engine: Tmeca ARRIEL1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Magnetic Seal
- Part number: 770441
- Condition: Galled
- Location: Engine
- Part time: 290 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL LEAKING AFTER 200 HOURS. SEAL WAS GALLED.
